Cookies?
Library Header Image
LSE Research Online LSE Library Services

Robust fundamental theorem for continuous processes

Biagini, Sara, Bouchard, Bruno, Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Nutz, Marcel (2017) Robust fundamental theorem for continuous processes. Mathematical Finance, 27 (4). pp. 963-987. ISSN 0960-1627

[img] PDF - Accepted Version
Registered users only

Download (364kB) | Request a copy
Identification Number: 10.1111/mafi.12110

Abstract

We study a continuous-time financial market with continuous price processes under model uncertainty, modeled via a family inline image of possible physical measures. A robust notion inline image of no-arbitrage of the first kind is introduced; it postulates that a nonnegative, nonvanishing claim cannot be superhedged for free by using simple trading strategies. Our first main result is a version of the fundamental theorem of asset pricing: inline image holds if and only if every inline image admits a martingale measure that is equivalent up to a certain lifetime. The second main result provides the existence of optimal superhedging strategies for general contingent claims and a representation of the superhedging price in terms of martingale measures.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
Additional Information: © 2015 Wiley
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 14 Jan 2016 12:56
Last Modified: 20 Oct 2021 02:27
Projects: DMS-1208985, DMS-151290
Funders: National Science Foundation
URI: http://eprints.lse.ac.uk/id/eprint/64976

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics